In many studies on ring structures, derivations are found to play a significant role in determining commutativity. In this paper we show the commutativity of a prime ring using certain identities on the generalized semi-derivation of such ring. The considered derivation maps will be either centralizing or commuting. We intend to propose such results as a new method to demonstrate prime ring commutativity.
Digital Object Identifier (DOI)
J. Jaraden, J.; N. Al-Hasanat, B.; Oukhtite, L.; and A. Al-lawama, I.
"Some Differential Identities for Rings Involving Prime Ideals,"
Applied Mathematics & Information Sciences: Vol. 17:
2, Article 3.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol17/iss2/3